# SDR DXTA200601337

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 6,929 hours, 4,369 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7016683911
- Part serial: UNK
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL , THE NR 1 DU BECAME DISTORTED AND THEN BLANKED OUT AND THEN CAME ON.  TAKEOFF DISCONTINUED < 80 KTS.  DEFERRED IAW NJA CE-750 MEL , C/W APPENDIX A 34-12 CAT C DUE 04-18-06.  REMOVED NR 1 PFD DISPLAY UNIT DUE TO INTERNAL FAILURE INSTALLED SERVICEABLE DISPLAY UNIT FROM NR 3 POSITION IN NR 1 POSITION IAW CE 750 MM CH 34-25-01, OPS CHECKED GOOD.
